# SDR SWAA2014092632325

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 27,297 hours, 16,034 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 10257
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER CABIN ALTITUDE HORN SOUNDED AT ABOUT 30,000 FT.  CABIN CONTINUED TO CLIMB TO 12,000 PLUS WHILE IN THE DESCENT.  R & R NR 1 ENG PRE COOLER CONTROL VLV IAW AMM.
